Open Access

Burgers equation on a Hilbert manifold and the motion of incompressible fluid


Full Text

Coming Soon.





Article Information

TitleBurgers equation on a Hilbert manifold and the motion of incompressible fluid
SourceMethods Funct. Anal. Topology, Vol. 5 (1999), no. 4, 15-27
MathSciNet MR1773900
CopyrightThe Author(s) 1999 (CC BY-SA)

Citation Example

Ya. I. Belopolskaya, Burgers equation on a Hilbert manifold and the motion of incompressible fluid, Methods Funct. Anal. Topology 5 (1999), no. 4, 15-27.


BibTex

@article {MFAT105,
    AUTHOR = {Belopolskaya, Ya. I.},
     TITLE = {Burgers equation on a Hilbert manifold and the motion of incompressible fluid},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {5},
      YEAR = {1999},
    NUMBER = {4},
     PAGES = {15-27},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=105},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues